# SDR SWIA201333077

- Difficulty date: March 13, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 23,762 hours, 21,086 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED & MARKED ON FS 621 AFT PRESSURE BULKHEAD WEB FWD FACE AT LBL 27.50 WL 131.00 ABOVE AFT CARGO DOOR AFT TRACK.  (C-CHECK)  CRACK REPAIRED ON FS 621 PRESSURE BULKHEAD ABOVE AFT CARGO DOOR TRACK IAW REO.
